# SDR SWAA2022092948488

- Difficulty date: September 29, 2022
- Submitted: September 29, 2022
- Operation: Air carrier
- Aircraft: N8668A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36903
- Aircraft time: 25,433 hours, 11,888 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT RIGHT EXTERIOR EMERGENCY LIGHT INOP. / [01] REMOVED AND REPLACED AFT RIGHT EXTERIOR EMERGENCY LIGHT BULB IN REFERENCE TO AMM 33-51-04.
